# SDR CA110628007

- Difficulty date: June 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 45,865 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Seized
- Location: Nr 2
- Part time: 28,268 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ON ENGINE START, CREW RECEIVED DC BUSS CAUTION LIGHT FOLLOWED BY NR 2 BATTERY AND NR 2 DC GENERATOR, ATTEMPTED BUSS FAULT RESET AND RECEIVED BATTERY HOT MESSAGE. HAD NR 2 RT DC MAIN BUSS FAULT ILLUMINATE AND LOST NR 2 DC GENERATOR.  NOTICED SMOKE COMING FROM NR 2 NACELLE.   FOUND NR 2 STARTER SEIZED , NR 2 STARTER, GCU AND START CONTACTOR REPLACED.  GROUND RUNS CARRIED OUT NO FUTHER DEFECT NOTED.
